# SDR TRBA2010074

- Difficulty date: July 9, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR72
- Aircraft serial: 244
- Aircraft time: 36,289 hours, 36,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR FLOOD LIGHT INOPERATIVE.   REPAIRED CABIN DOOR FLOOD LIGHT BROKEN WIRE IAW MM 20-43-10.  OPS CHECK OK.
